Users Online: 677 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size  
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 


RSACP wishes to inform that it shall be discontinuing the dispatch of print copy of JOACP to it's Life members. The print copy of JOACP will be posted only to those life members who send us a written confirmation for continuation of print copy.
Kindly email your affirmation for print copies to dranjugrewal@gmail.com preferably by 30th June 2019.

 

    Article Cited by others

CASE REPORT

Anaphylaxis from atracurium without skin manifestation

Maitra Souvik, Sen Suvadeep, Kundu Sudeshna (Bhar), Pal Sugata

Year : 2014| Volume: 30| Issue : 1 | Page no: 104-105

   This article has been cited by
 
1 Anaphylaxis with delayed appearance of skin manifestations during general anesthesia: two case reports
Hiroshi Hanamoto,Fumi Kozu,Aiko Oyamaguchi,Mika Inoue,Chizuko Yokoe,Hitoshi Niwa
BMC Research Notes. 2017; 10(1)
[Pubmed]  [Google Scholar] [DOI]
2 Atracurium besilate
Reactions Weekly. 2014; 1493(1): 11
[Pubmed]  [Google Scholar] [DOI]

 

Read this article